On computational complexity of Siegel Julia sets

I. Binder, M. Braverman, M. Yampolsky

Research output: Contribution to journalReview articlepeer-review

12 Scopus citations

Abstract

It has been previously shown by two of the authors that some polynomial Julia sets are algorithmically impossible to draw with arbitrary magnification. On the other hand, for a large class of examples the problem of drawing a picture has polynomial complexity. In this paper we demonstrate the existence of computable quadratic Julia sets whose computational complexity is arbitrarily high.

Original languageEnglish (US)
Pages (from-to)317-334
Number of pages18
JournalCommunications In Mathematical Physics
Volume264
Issue number2
DOIs
StatePublished - Jun 2006

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On computational complexity of Siegel Julia sets'. Together they form a unique fingerprint.

Cite this